# SDR SWAA2012111609523

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 22,807 hours, 10,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A3760
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WIGGLE PLATE WHICH SECURES PANEL 651GB HAS ONE SHEARED FASTENER AND AT LEAST TWO MOUNT HOLES HAVE CRACKS.  REMOVED AND REPLACED WIGGLE PLATE REF AMM.
